clinical

Hello steroids my old friend…

I know I’m overdue for a post, but I’ve got a doctor’s excuse:

Please excuse my noncompliant patient from her usual blogging duties, as she’s been self-medicating with various and sundry over-the-counter, prescription, and voodoo treatments for yet another probably-worse-than-it-needed-to-be asthma exacerbation that was likely triggered by the febrile upper respiratory illness that ruined her long weekend and that actually may have been attenuated influenza, now that she thinks about it. Please also excuse her over-the-top irritability and exaggerated grouchiness secondary to sleep deprivation secondary to nighttime cough and compounded by generalized weakness and an inability to exercise. At all.

If you have any questions, please don’t hesitate to call.

Sincerely,

Dr. “Makes the Worst Patient” Tello

4 thoughts on “Hello steroids my old friend…”

  1. Bummer! hope you feel better soon. Guess the voodoo part didn’t work out. Maybe you’ll get a little euphoria from the prednisone….

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.